Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 207-214.

Some examples of sets with linear independence

Ingemar Wik

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 207-214.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893442

Digital Object Identifier
doi:10.1007/BF02591122

Mathematical Reviews number (MathSciNet)
MR167788

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Wik, Ingemar. Some examples of sets with linear independence. Ark. Mat. 5 (1964), no. 3-4, 207--214. doi:10.1007/BF02591122. https://projecteuclid.org/euclid.afm/1485893442


Export citation

References

  • Rudin, W., Fourier analysis on groups. Interscience tracts in pure and applied mathematics, no. 12. 1962.